# SDR CA070905003

- Difficulty date: September 4, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,004 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R9310511
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WING FLAPS FAILED TO FULLY EXTEND FOR LANDING. AFTER SELECTING FLAPS 8 THE CREW RECEIVED A FLAP FAULT CAUTION MESSAGE AND THE FLAPS WOULD NOT MOVE ANY FURTHER. THE CREW LANDED WITH FLAPS AT 8 DEGREES UNEVENTFULLY. FECU SHOWS LT BPSU AT FAULT. BPSU REPLACED, RIGGED AND FUNCTIONAL TEST COMPLETED SUCCESFULLY.  AIRCRAFT RETURNED TO SERVICE. (TC NR 20070905003)
